# SDR IXXA20170123004

- Difficulty date: September 28, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. CORROSION ON SHEAR CLIP AT STRINGER 36R - 37R AT STATION 698. REMOVED AND REPLACED SHEAR TIE PER SRM 51-40-02.
